MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC CARRIERE MOTION CLASS II; BRACKET, METAL, ORTHODONTIC

ORTHO ORGANIZERS, INC CARRIERE MOTION CLASS II; BRACKET, METAL, ORTHODONTIC
Model Number 424-925CN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The orthodontist removed as much composite as possible from around ul3 and ul6 and used a bracket removing plier to squeeze between the pad and tooth.A 1mm divot of enamel was missing from the buccal surface of tooth ul6.The orthodontist bonded a small amount of flowable composite to the fractured enamel.He switched bonding agents approximately 9 months ago due to excessive bond strengths he was experiencing, which may have led to the fractured enamel.Device not returned.
 
Event or Problem Description
When removing the carriere motion appliance from tooth number 14, a small fracture of enamel broke off with the appliance located on the buccal side.

Brand Name
CARRIERE MOTION CLASS II
Common Device Name
BRACKET, METAL, ORTHODONTIC
Manufacturer (Section D)
ORTHO ORGANIZERS, INC
1822 aston avenue
carlsbad CA 92008 7306
MDR Report Key6599793
Report Number2081322-2017-00003
Device Sequence Number10861693
Product Code EJF
UDI-Device Identifier00190707023362
UDI-Public00190707023362
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number424-925CN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2017
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR